# SDR UALA2011020300576

- Difficulty date: February 3, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 52,200 hours, 14,557 cycles
- Engine: Pwa PW2037
- Engine time: 38,064 hours, 13,259 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 5639200
- Part serial: P96329
- Condition: Malfunctioned
- Location: Spar Valve
- Part time: 38,064 hours, 13,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

CREW COMMENTS: RT ENGINE BRIEFLY STARTED. NORMAL EGT AND FUEL FLOW THEN FUEL FLOW DECREASED. ENG SHUTDOWN.  REPLACE THE RT SPAR VALVE ACTUATOR PER MM28-22-01 PG401. ADD FINDINGS TO SIGN OFF. REPLACED ACTUATOR, OPS OKAY.
